# SDR SWAA2022062722116

- Difficulty date: June 23, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 25,109 hours, 11,533 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd R/H Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RIGHT FLASHLIGHT UNDER F/A JUMP-SEAT INOP. / [01] REMOVED FWD RIGHT EMERGENCY FLASH LIGHT BATTERY AND INSTALLED A SERVICEABLE UNIT PER AMM 25-64-00; CHECKS NORMAL.
